# SDR CALA2013101592070

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 51,002 hours, 12,596 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 0549128
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD SQUEAL IN CEILING OVER ROW 18.  FOUND SQUEAL EMANATING FROM BALLAST FOR SIDEWALL LIGHTS AT ROW 18AB.  DISCONNECT, CAP & STOW CONNECTOR D02940 FROM BALLAST,  LOCATED IN CEILING ABOVE SEATS 18AB.  SQUEAL STOPPED & SIDEWALL LIGHTS AT 18AB EXTINGUISH.  NEED BALLAST, ITEM DEFERRED IAW MEL DUE DEPARTURE STATUS.  PARTS 563-0256  05491-28 BALLAST.
